High Fever Every Night In Children Aged 4 Years Who Undergo 6 Months Of TB Therapy?

Illustration of High Fever Every Night In Children Aged 4 Years Who Undergo 6 Months Of TB Therapy?
Illustration: High Fever Every Night In Children Aged 4 Years Who Undergo 6 Months Of TB Therapy? cdn.cdnparenting.com

my child aged 4 years and 3 months was exposed to glandular spots after the lab results showed high EDP. then treated for TB for 6 months and started drinking at the end of September until now, but several days in the second month arrived * high fever every night, PCT syrup was taken 3 times a day. if the morning and afternoon the fever goes down but before night always starts high again

1 Answer:

Good evening, thanks for asking at HealthReplies.com. Fever is a sign that the body is detecting bacterial and viral infections, and if this happens, it's likely that the person's immune system is weak. Regarding your question, if your child's fever is caused by a tuberculosis drug, that means the drug is making the immune system down, even though there is no such effect. The drug should actually support the body's immune system by helping to kill the bacteria that causes spots on the lung.


So that the fever conditions experienced by your child may occur due to conditions separate from the administration of the drug. Could be due to lung spots, or because of other infections, such as viral infections in the ear, the urinary system, the nose, or in other parts. This can also be caused by other diseases such as typhus, dengue fever or chikungunya. Our advice, if this fever continues, you should check your child to the pediatrician to find out the possibility of the disease through a series of historical excavations, physical examination and may also be supportive if it is deemed necessary. The handling that will be received later depends on the results of the inspection.


Meanwhile, it is not a problem to keep giving PCT in syrup form, as long as it is in accordance with the rules of use. But if it has been more than 3 days given the PCT does not also improve, you should immediately take it to the doctor. In addition, also meet the nutritional needs and fluids, keep away from the sick, encourage him to rest more, compress his forehead with warm compresses, and immediately consult a doctor. So, hopefully answering your question.

: by

Related Question

(9 months ago)

...

Early Treatment Of Diarrhea In Children Aged 2 Years?

Early Treatment Of Diarrhea In Children Aged 2 Years?

(1 year ago)

In the afternoon, Doctor Bru was 2 years old, and S4 was admitted to the hospital for vomiting. Thank God, now SDH is in the hospital. what I want to ask my child is still a liquid...

Scars On The Nasal Area Become Blackish?

Scars On The Nasal Area Become Blackish?

(1 year ago)

Hello, I want to ask yesterday, I scratched the skin of the face of the nose area, then the skin peeled and sore when the afternoon turned dry, whether the scar will turn white or ...

Leave a Reply

Your email address will not be published. Required fields are marked *